# SDR AALA202404090039

- Difficulty date: April 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 55,461 hours, 38,327 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT RETURNED TO PHX. AFTER THRUST REDUCTION ALTITUDE (1;500FT. APPROX.) FLIGHT CREW REPORTED ECAM MESSAGE ENGINE FILTER CLOG #2. THE AIRCRAFT LANDED SAFELY AT PHX. MAINTENANCE REPLACED THE #2 ENGINE FUEL FILTER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 73-11-10.
